# SDR COMA0160828

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 18,797 hours, 17,958 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 6013701912
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 9,666 hours, 9,922 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H LOWER WEBS ARE CRACKED ON ENGINE SUPPORT BEAM AT F.S. 625.30 AND UPPER AND LOWER WEBS ARE CRACKED AT BL 0.00 CENTER OF BEAM F.S. 625.30.REPAIRED L/H AND R/H LOWER WEBS I/A/W CANADAIR R.E.O. 601R-53-61-366 REV C. PERFORMED TEMPORARY REPAIR TO UPPER AND LOWER WEBS AT BL 0.00 CENTER OF BEAM I/A/W CANADAIR R.E.O. 601R-53-61-345 REV B.
